# SDR DXTA2014090905877

- Difficulty date: September 8, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800230
- Aircraft time: 5,906 hours, 3,802 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Drain Line
- Condition: Obstructed
- Location: Water Separator
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

IN CRUISE CREW NOTICED ENVIRONMENTAL SYS ODOR & SMOKE IN CABIN.  ACCOMPLISHED ABNORMAL PROCEDURE, SMOKE APPEARED TO DECREASE WHEN PRESS SOURCE SELECTOR WAS IN RIGHT POSITION.  INSPECTED & TROUBLE SHOT SYS.  WHEN REMOVING WATER SEPARATOR FOUND EXCESS WATER & CARBON PUDDLE INSIDE SHROUD & PURGED WATER SEPARATOR DRAIN LINE OF DEBRIS.  WATER DRAIN NORMALLY AFTER PURGING DRAIN LINE.  REMOVED SURROUNDING DUCTING & CLEANED ALL CARBON BUILDUP.  COMPLIED WITH ECS DUCT BURN OUT IAW CHECKLIST.  ALL CHECKED OK.  R & R WATER SEPARATOR SOCK IAW MM CHAPT 21-50-00.  LEAK & OPERATIONS CHECKED OK.  INSPECTED ENGS APU BLEED AIR DUCTS & NO OIL RESIDUE NOTED.  RAN BOTH ENGS TO 85% POWER & NO ODOR OR SMOKE PRESENT.  RAN APU WITH BLEED AIR ON & NO ODOR OR SMOKE NOTED.  ALL LEAK & OPERATIONS CHECKED OK.
